Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On extensions of the field of constants of an algebraic function field.


Author: Evar D. Nering
Journal: Proc. Amer. Math. Soc. 10 (1959), 198-202
MSC: Primary 14.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0108493-0
MathSciNet review: 0108493
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Emil Artin, Algebraic numbers and algebraic functions, I (notes), Princeton University and New York University, 1950-1951. MR 0045767 (13:628d)
  • [2] Claude Chevalley, Introduction to the theory of algebraic functions of one variable, Mathematical Surveys, no. 6, New York, 1951. MR 0042164 (13:64a)
  • [3] E. D. Nering, Reduction of an algebraic function field modulo a prime in the extension field, Ann. of Math. vol. 67 (1958) pp. 590-606. MR 0098080 (20:4542)
  • [4] John Tate, Genus change in inseparable extensions of function fields, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 400-406. MR 0047631 (13:905b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00

Retrieve articles in all journals with MSC: 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0108493-0
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society